# SDR REXA2024062000458

- Difficulty date: May 14, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 22,080 hours, 16,857 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH6703657413
- Condition: Cracked
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R/H FWD OVERWING EMERGENCY EXIT DOOR S/N SB1426 TOP FORMER IS CRACKED.  REPAIRED RH FWD EMERGENCY EXIT DOOR IAW ENDEAVOR EA CRJ952-16667 REV IR DATED 5/31/24. REQUIRES NDT STEP 3 IAW CRJ900, EA NO: CRJ952-16665, REV IR. CONDUCTED AN EDDY CURRENT INSPECTION ON R/H AFT EMERGENCY EXIT DOOR UPPER FORMER CUT LINE EDGES IAW ENDEAVOR AIR EA CRJ952-16665 REV IR(P1) DATED 5/21/2024 STEP 3. TWO INDICATIONS NOTED DURING INSPECTION, EXCEEDING 100% FSH. FAILED NDT. NO OTHER INDICATIONS NOTED AT THIS TIME. BOTH INDICATIONS ARE APPROX. .25"" IN LENGTH PROPAGATING OUT OF CUTLINE EDGES. INDICATIONS ARE MARKED ON THE PART. REQUIRES NDT STEP 3 IAW CRJ900, EA NO: CRJ952-16667, REV IR. CORRECTION TO LINE 2A CORRECTIVE ACTION: CONDUCTED AN EDDY CURRENT INSPECTION ON R/H FWD EMERGENCY EXIT DOOR UPPER FORMER CUTLINE EDGES IAW ENDEAVOR AIR EA CRJ952-16667 REV IR(P1) DATED 5/21/2024 STEP 3. TWO INDICATIONS NOTED DURING INSPECTION, EXCEEDING 100% FSH. FAILED NDT. NO OTHER INDICATIONS NOTED AT THIS TIME. BOTH INDICATIONS ARE APPROX. .25"" IN LENGTH PROPAGATING OUT OF CUTLINE EDGES. INDICATIONS ARE MARKED ON THE PART. REQUIRES NDT STEP 3 IAW CRJ900, EA NO: CRJ952-16667, REV IR. PERFORMED HFEC OF RH FWD EMERGENCY EXIT DOOR CUTLINE EDGE IAW ENDEAVOR AIR EA CRJ952-16667 REV IR(P1) DATED 5/21/24 STEP 3. NO INDICATIONS NOTED AT THIS TIME. PERFORMED HFEC OF RH FWD EMERGENCY EXIT DOOR FABRICATED PARTS IAW ENDEAVOR AIR EA CRJ952-16667 REV IR(P1) DATED 5/21/24 STEP 8. NO INDICATIONS NOTED AT THIS TIME."
